Skip to main content Accessibility help
×
Home

Strong Asymptotics of Hermite-Padé Approximants for Angelesco Systems

  • Maxim L. Yattselev (a1)

Abstract

In this work type II Hermite-Padé approximants for a vector of Cauchy transforms of smooth Jacobi-type densities are considered. It is assumed that densities are supported on mutually disjoint intervals (an Angelesco system with complex weights). The formulae of strong asymptotics are derived for any ray sequence of multi-indices.

Copyright

References

Hide All
[1] Angelesco, A., Sur deux extensions des fractions continues algébraiques. Comptes Rendus de l'Académie des Sciences, Paris, 168(1919), 262265.
[2] Aptekarev, A. I., Asymptotics of simultaneously orthogonal polynomials in the Angelesco case. Mat. 136(1988), 56-84,1988; English transi, in Math. USSR Sb. 64(1989).
[3] Aptekarev, A. I., Sharp constant for rational approximation of analytic functions. Mat. Sb. 193(2002), no. 1, 3-72; English transi, in Math. Sb. 193(2002), no. 1-2,172.http://dx.doi.Org/10.4213/sm619
[4] Aptekarev, A. I. and Lysov, V. G., Asymptotics ofHermite-Padé approximants for systems of Markov functions generated by cyclic graphs. Mat. Sb. 201(2010), no. 2, 2978.http://dx.doi.Org/10.4213/sm7515
[5] Baratchart, L. and Yattselev, M., Convergent interpolation to Cauchy integrals over analytic arcs with Jacobi-type weights. Int. Math. Res. Not. 2010, no. 22, 42114275.
[6] Bogatskiy, A., Claeys, T., Its, A. R., Hankel determinant and orthogonal polynomials for a Gaussian weight with a discontinuity at the edge. arxiv:1507.01710
[7] Deift, P. A., Orthogonal polynomials and random matrices: a Riemann-Hilbert approach. Courant Lectures in Mathematics, 3, New York University, Courant Institute of Mathematical Sciences,New York, American Mathematical Society, Providence, RI, 1999.
[8] Deift, P., Its, A., and Krasovsky, I., Asymptotics ofToeplitz, Hankel, and Toeplitz+Hankel determinants with Fisher-Hartwig singularities. Ann. of Math. 174(2011), no. 2,12431299. http://dx.doi.Org/10.4007/annals.2011.174.2.12
[9] Deift, P., Kriecherbauer, T., McLaughlin, K. T.-R., Venakides, S., and Zhou, X. , Strong asymptotics for polynomials orthogonal with respect to varying exponential weights. Comm. Pure Appl. Math. 52 (1999), no. 12, 14911552.http://dx.doi.Org/10.1002/(SICI)1097-0312(199912)52:12491 ::AID-CPA2>3.3.CO;2-R
[10] Deift, P. and Zhou, X., A steepest descent method for oscillatory Riemann-Hilbert problems.Asymptotics for the mKdV equation. Ann. of Math. 137(1993), no. 2, 295368.http://dx.doi.org/10.2307/2946540
[11] Fokas, A. S., Its, A. R., and Kitaev, A. V., Discrete Panlevé equations and their appearance in quantum gravity. Comm. Math. Phys. 142(1991), no. 2, 313344.http://dx.doi.org/10.1007/BF02102066
[12] Fokas, A. S., The isomonodromy approach to matrix models in 2D quantum gravitation. Comm. Math.Phys. 147(1992), no. 2, 395430.http://dx.doi.Org/10.1007/BF02096594
[13] Gakhov, F. D., Boundary value problems. Dover Publications, Inc., New York, 1990.
[14] Gonchar, A. A. and Rakhmanov, E. A., On convergence of simultaneous padé approximants for systems of functions of Markov type.(Russian) Trudy Mat. Inst. Steklov 157(1981), 31-48, 234; English translation in Proc. Steklov Inst. Math. 157(1983).
[15] Its, A. R.,Kuijlaars, A. B. J., and Ôstensson, J., Critical edge behavior in unitary random matrix ensembles and the thirty-fourth Painlevé transcendent. Int. Math. Res. Not. IMRN 2008, no. 9, Art. ID rnnO17.http://dx.doi.Org/10.1093/imrn/rnn017
[16] Its, A. R., Asymptotics for a special solution of the thirty forth Painlevé equation. Nonlinearity 22(2009), no. 7, 15231558.http://dx.doi.Org/10.1088/0951-7715/22/7/002
[17] Kamvissis, S., McLaughlin, K. T.-R., and Miller, P. D., Semidassical soliton ensembles for the focusin nonlinear Schrôdinger equation. Annals of Mathematics Studies, 154, Princeton University Press, Princeton, NJ, 2003.
[18] Kuijlaars, A. B. J., McLaughlin, K. T.-R., Van Assche, W., and Vanlessen, M. , The Riemann-Hilbert approach to strong asymptotics for orthogonal polynomials on [-1,1]. Adv. Math. 188(2004), no. 2, 337398. http://dx.doi.Org/10.1016/j.aim.2003.08.015
[19] Markov, A. A., Deux démonstrations de la convergence de certaines fractions continues. Acta Math. 19(1895), 93104. http://dx.doi.org/10.1007/BF02402872
[20] Foulquié Moreno, A., Martinez-Finkelshtein, A., and Sousa, V. L., On a conjecture of A. Magnus concerning the asymptotic behavior of the recurrence coefficients ofthe generalized facobi polynomials. J. Approx. Theory 162(2010), no. 4, 807831. http://dx.doi.Org/10.1016/j.jat.2OO9.08.006
[21] Foulquié Moreno, A., Asymptotics of orthogonal polynomials for a weight with a jump on [-1,1]. Constr. Approx. 33 (2011), no. 2, 219263. http://dx.doi.org/10.1007/s00365-010-9091-x
[22] Nikishin, E. M., A system of Markov functions. Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1979, no. 4, 60-63,103; Translated in Moscow University Mathematics Bulletin 34(1979), no. 4, 6366.
[23] Nikishin, E. M., Simultaneous padé approximants. Mat. Sb. (N. S.) 113(155)(1980), no. 4(12), 499519, 637.
[24] Nuttall,Padé, J. polynomial asymptotics from a singular integral equation. Constr. Approx. 6(1990), no. 2, 157166. http://dx.doi.org/10.1007/BF01889355
[25] Privalov, I.I., Boundary properties of analytic functions.(Russian) Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow-Leningrad, 1950.
[26] Ransford, T., Potential theory in the complex plane. London Mathematical Society Student Texts, 28, Cambridge University Press, Cambridge, 1995.http://dx.doi.Org/10.1017/CBO9780511623776
[27] Saffand, E. B. Totik, V., Logarithmic potentials with external fields. Grundlehren der Math. Wissenschaften, 316, Springer-Verlag, Berlin, 1997.http://dx.doi.Org/10.1007/978-3-662-03329-6
[28] Stahl, H. and Totik, V., General orthogonal polynomials. Encyclopedia of Mathematics and its Applications, 43, Cambridge University Press, Cambridge, 1992. http://dx.doi.org/10.1017/CBO9780511759420
[29] Van Assche, W., Geronimo, J. S., and Kuijlaars, A. B. J., Riemann-Hilbert problems for multiple orthogonal polynomials. In: Special functions 2000: current perspective and future directions (Tempe, AZ), NATO Sci. Ser. II Math. Phys. Chem., 30, Kluwer Acad. Publ., Dordrecht, 2001, pp. 2359.
[30] Vanlessen, M., Strong asymptotics of the recurrence coefficients of orthogonal polynomials associated to the generalized facobi weight. J. Approx. Theory 125(2003), no. 2,198237. http://dx.doi.Org/10.1016/j.jat.2003.11.005
[31] Verblunsky, S., On positive harmonic functions. Proc. London Math. Soc. S2-40(1936), no. 1, 290320.http://dx.doi.Org/10.1112/plms/s2-40.1.290
[32] Xu, S.-X. and Zhao, Y.-Q., Painlevé XXXIV asymptotics of orthogonal polynomials for the Gaussian weight with a jump at the edge. Stud. Appl. Math. 127(2011), no. 1, 67105. http://dx.doi.Org/10.1111/J.1467-9590.2010.00512.x
[33] Zverovich, E. I., Boundary value problems in the theory of analytic functions in Holder classes on Riemann surfaces.(Russian), Uspehi Mat. Nauk 26(1971), no. 1(157), 113179.
MathJax
MathJax is a JavaScript display engine for mathematics. For more information see http://www.mathjax.org.

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed